Lamictal Withdrawal and Tapering Help
"I have such deep gratitude for all of the information, support and love that I have received from Point of Return. - Shanna (New Mexico) Lamictal
Lamotrigine, sold as Lamictal is an anticonvulsant introduced in the United States in 1994. Tapering Off Lamictal is critical to control the common Lamictal Side Effects that include anxiety, aggression, mood disturbances, agitation and restlessness. How to Wean off Lamictal is a common question asked of our prescription drug experts and the proper taper rates can vary depending on many factors. We assess everyone individual on our program. If you’d like Help to Get Off Lamictal properly and control the Lamictal Withdrawal symptoms through a natural approach, then please Contact our nonprofit today. We have proven results helping people in 78 countries over 15 years.
How our Program and Tapering Process Works for Lamictal Withdrawal
Our Lamictal weaning program is a slow taper that allows you to safely step down from Lamictal under the guidance of our Prescription Experts; your Physician and Pharmacist.
The Pre-Taper is for Symptom Relief. You will not wean Lamictal until you feel better. This is where our Advanced Nutraceuticals are critical.
Point of Return provides healthy, Drug-Free Strategies to help minimize Lamictal withdrawal symptoms to improve mental and physical well-being.
Our areas of expertise are Antidepressants, Benzodiazepines, Sleeping Pills and Painkillers on a case-by-case basis.
At-Home programs are individualized based on your situation. An assessment is done once you start which allows us to individualize your gameplan based on age; length of time on the medications; health challenges; lifestyle, stress levels; additional medications; and interactions. Don't Wean Lamictal alone, with with our Prescription Drug Experts. Start on your Point of Return today!
Imagine being Free of Lamictal Addiction
- Proven Program completed At-Home with Expert Guidance
- Our secret is a Slow Taper combined with Powerful all-natural Nutraceuticals to help ease Lamictal withdrawal symptoms
- Your program is customized for your specific situation
- Professional information on interactions
- 15 years of experience helping people in 78 countries
- Free Expert Mentoring on our 24/7 private Discussion Board
- Free Assessment Upon Starting our Program (a $400 value)
I have such deep gratitude for all of the information, support and love that I have received from Point of Return.Shanna (New Mexico) Lamictal
Break Free Today
At Point of Return, a 501(c)3 nonprofit, we have spent the last 15 years helping people come off prescription drugs correctly. With customized taper rates and all natural nutraceuticals, our program allows you to taper off Lamictal, once and for all, from the comfort of your home. Read program FAQs.
"I am also grateful to the Point of Return family on the forum who I was able to share my heart and what I was going through. They never condemned me but always had words of encouragement and ensured me that I would be able to do this and that there was a light at the end of the tunnel. more... "- Rachel (Canada) - Lamictal
Still have questions?
Lamictal History and Information
Lamictal is marketed throughout the world as Lamictal, an anticonvulsant drug used for epilepsy and bipolar and off-label for depression, anxiety and other issues. Lamictal was the first drug (other than Lithium) approved for bi-polar. Approximately 10% of patients taking Lamictal suffer what is deemed a 'safe rash' that is actually an allergic reaction. Lamictal prescribing information has a black-box warning regarding life-threatening skin reactions that primarily occur in the first 2-8 weeks of therapy, or during withdrawal if Lamictal is stopped too quickly.
In December 1994 Lamictal was approved by the FDA as a treatment for partial seizures in adult patients; in 1998 it was approved for pediatric patients over 2 years of age; and in 2003 Lamictal was approved for Bipolar disorder.
Approximately 10% of patients taking Lamictal suffer what is deemed a 'safe rash' that is actually an allergic reaction. Lamictal prescribing information has a black-box warning regarding life-threatening skin reactions that primarily occur in the first 2-8 weeks of therapy, or during withdrawal if Lamictal is stopped too quickly.
Evidence has shown that women are more likely to have side effects from Lamicital than men. Female hormones decrease serum levels of Lamictal while there is a significant increase in the follicle stimulating hormone (FSH) and luteninizing hormone (LH) from Lamictal. FSH is secreted by the pineal gland and regulates estrogen and progesterone within the ovaries in women and the sperm count in men.
Approximately 7% of patients experience a 'alerting effect' that causes intolerable insomnia. More severe side effects include aseptic meningitis and Stevens-Johnson syndrome. Meningitis is an inflammation of the protective membranes that cover the brain and spinal cord and Stevens Johnson syndrome is a serious condition where the skin of the patient literally burns from the inside out. Additionally, Lamictal binds to melanin-containing (pigment) tissues such as the iris of the eye. Long-term consequences of this are unknown at this time.
In 2010 the FDA warned doctors and patients regarding Lamictal's serious side effects, yet the drug remains on the market today.
Unless a life-threatening reaction to Lamictal is occurring, the drug should be tapered slowly due to the risk of seizure and debilitating withdrawal symptoms. Yet many find that even with a slow taper, Lamictal withdrawal symptoms interfere with every aspect of life.
Discontinuation Strategy in Bipolar Disorder: As with other AEDs, LAMICTAL should not be abruptly discontinued. In the controlled clinical trials, there was no increase in the incidence, type, or severity of adverse experiences following abrupt termination of LAMICTAL. In clinical trials in patients with bipolar disorder, 2 patients experienced seizures shortly after abrupt withdrawal of LAMICTAL. However, there were confounding factors that may have contributed to the occurrence of seizures in these bipolar patients. Discontinuation of LAMICTAL should involve a step-wise reduction of dose over at least 2 weeks (approximately 50% per week) unless safety concerns require a more rapid withdrawal.
- Withdrawal Seizures: As with other AEDs, LAMICTAL should not be abruptly discontinued.
- 511 In patients with epilepsy there is a possibility of increasing seizure frequency. In clinical trials in
- 512 patients with Bipolar Disorder, 2 patients experienced seizures shortly after abrupt withdrawal of
- 513 LAMICTAL. However, there were confounding factors that may have contributed to the
- 514 occurrence of seizures in these bipolar patients. Unless safety concerns require a more rapid
- 515 withdrawal, the dose of LAMICTAL should be tapered over a period of at least 2 weeks (see
- 516 DOSAGE AND ADMINISTRA TION).
*While great care has been taken in organizing and presenting the material throughout this website, please note that it is provided for informational purposes only and should not be taken as Medical Advice.
*The statements on this website have not been evaluated by the Food and Drug Administration (FDA). The products and labels mentioned / sold are not intended to diagnose, treat, cure, or prevent any disease or illness.
* Testimonial results may vary person to person.
*The program outlined in Point of Return is not meant to substitute your doctor, instead it is to be utilized with your physician to help you with your drug withdrawal process and with his or her consent.
*Because prescription medications can cause severe withdrawal reactions, do not stop taking any medication without first consulting your physician. The decision to taper any medication should be discussed with your doctor and done with their consent and support. More...